SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

M. A. Noor and K. I. Noor, “Sensitivity Analysis of Quasi Variational Inclusions,” Journal of Mathematical Analysis and Applications, Vol. 236, No. 2, 1999, pp. 290-299. http://dx.doi.org/10.1006/jmaa.1999.6424

has been cited by the following article: